Alert archive / Wisconsin / Frost Advisories in 2015

Frost Advisory 6, NWS Green Bay, WI

May 31, 20156 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at May 31, 2015, 1:59 PM CDT for 6 counties in Wisconsin. It took effect at Jun 1, 2015, 1:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 31, 2015, 1:59 PM CDT (18:59 UTC)
In effect from
Jun 1, 2015, 1:00 AM CDT
Expired
Jun 1, 2015, 7:00 AM CDT
In force
6 hr
Issued by
NWS Green Bay, WI

Counties Langlade County, WI, Lincoln County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI

The radar

The Green Bay radar (KGRB), 105 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WWUS73 KGRB 311859
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
159 PM CDT SUN MAY 31 2015

...FREEZING TEMPERATURES EXPECTED OVER FAR NORTH-CENTRAL AND 
FAR NORTHEAST WISCONSIN LATE TONIGHT...

.DESPITE THE CALENDAR TURNING TO JUNE...A FROST OR FREEZE IS 
EXPECTED LATE TONIGHT ACROSS NORTH-CENTRAL AND FAR NORTHEAST
WISCONSIN. 

WIZ005-011>013-010300-
/O.NEW.KGRB.FZ.W.0004.150601T0600Z-150601T1200Z/
VILAS-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
CRANDON...AURORA...COMMONWEALTH...FENCE...FLORENCE...LONG LAKE...
SPREAD EAGLE...TIPLER...NIAGARA...WAUSAUKEE
159 PM CDT SUN MAY 31 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY. 

* LOW TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO 28 TO 34
  DEGREES...WITH THE COLDEST TEMPERATURES NEAR THE MICHIGAN
  BORDER. SOME LOCATIONS COULD SEE 1 TO 3 HOURS OF TEMPERATURES 
  AT OR BELOW FREEZING.

* TEMPERATURES THIS COLD CAN KILL COLD-SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ010-018>021-073-010300-
/O.NEW.KGRB.FR.Y.0006.150601T0600Z-150601T1200Z/
ONEIDA-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-
SOUTHERN MARINETTE COUNTY-
INCLUDING THE CITIES OF...RHINELANDER...MERRILL...TOMAHAWK...
ANTIGO...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...
MOUNTAIN...TOWNSEND...MARINETTE...PESHTIGO
159 PM CDT SUN MAY 31 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY. 

* LOW TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO 30 TO 36
  DEGREES. SOME OF THE COLDER LOCATIONS COULD SEE TEMPERATURES
  AT OR SLIGHTLY BEFORE FREEZING FOR AN HOUR OR TWO. 
 
* SENSITIVE VEGETATION OR OUTDOOR PLANTS MAY BE DAMAGED BY FROST
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ECKBERG
2 follow-up statements
452 
WWUS73 KGRB 010303
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 PM CDT SUN MAY 31 2015

...A FROST OR FREEZE EXPECTED OVER FAR NORTH-CENTRAL AND FAR
NORTHEAST WISCONSIN LATE TONIGHT...

.DESPITE THE CALENDAR TURNING TO JUNE...A FROST OR FREEZE IS
EXPECTED LATE TONIGHT ACROSS NORTH-CENTRAL AND FAR NORTHEAST
WISCONSIN.

WIZ005-011>013-011115-
/O.CON.KGRB.FZ.W.0004.150601T0600Z-150601T1200Z/
VILAS-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
CRANDON...AURORA...COMMONWEALTH...FENCE...FLORENCE...LONG LAKE...
SPREAD EAGLE...TIPLER...NIAGARA...WAUSAUKEE
1003 PM CDT SUN MAY 31 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* LOW TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO 28 TO 34 
  DEGREES...WITH THE COLDEST TEMPERATURES NEAR THE MICHIGAN 
  BORDER. SOME LOCATIONS COULD SEE 1 TO 3 HOURS OF TEMPERATURES 
  AT OR BELOW FREEZING. 

* TEMPERATURES THIS COLD CAN KILL COLD-SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ010-018>021-073-011115-
/O.CON.KGRB.FR.Y.0006.150601T0600Z-150601T1200Z/
ONEIDA-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-
SOUTHERN MARINETTE COUNTY-
INCLUDING THE CITIES OF...RHINELANDER...MERRILL...TOMAHAWK...
ANTIGO...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...
MOUNTAIN...TOWNSEND...MARINETTE...PESHTIGO
1003 PM CDT SUN MAY 31 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* LOW TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO 32 TO 36
  DEGREES. SOME OF THE COLDER LOCATIONS COULD SEE TEMPERATURES AT
  OR SLIGHTLY BEFORE FREEZING FOR AN HOUR OR TWO.

* SENSITIVE VEGETATION OR OUTDOOR PLANTS MAY BE DAMAGED BY FROST 
  IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
262 
WWUS73 KGRB 010820
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
320 AM CDT MON JUN 1 2015

WIZ005-011>013-011200-
/O.CON.KGRB.FZ.W.0004.000000T0000Z-150601T1200Z/
VILAS-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
CRANDON...AURORA...COMMONWEALTH...FENCE...FLORENCE...LONG LAKE...
SPREAD EAGLE...TIPLER...NIAGARA...WAUSAUKEE
320 AM CDT MON JUN 1 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* TEMPERATURES AT MANY LOCATIONS THIS MORNING WILL BE COLD ENOUGH
  TO DAMAGE COLD-SENSITIVE VEGETATION.

* COLD TEMPERATURES WILL LEAD TO THE POTENTIAL FOR SOME FROST
  AGAIN TONIGHT. BE SURE TO MONITOR LATER FORECASTS TODAY FOR
  UPDATED INFORMATION ON THE POTENTIAL FOR FROST TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS COULD DAMAGE CROPS AND OTHER COLD-SENSITIVE
VEGETATION.

&&

$$

WIZ010-018>021-073-011200-
/O.CON.KGRB.FR.Y.0006.000000T0000Z-150601T1200Z/
ONEIDA-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-
SOUTHERN MARINETTE COUNTY-
INCLUDING THE CITIES OF...RHINELANDER...MERRILL...TOMAHAWK...
ANTIGO...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...
MOUNTAIN...TOWNSEND...MARINETTE...PESHTIGO
320 AM CDT MON JUN 1 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* FROST RESULTING FROM COLD TEMPERATURES AND LIGHT WINDS AT SOME
  LOCATIONS COULD DAMAGE COLD-SENSITIVE VEGETATION THIS MORNING.

* COLD TEMPERATURES WILL LEAD TO THE POTENTIAL FOR SOME FROST
  AGAIN TONIGHT. BE SURE TO MONITOR LATER FORECASTS TODAY FOR
  UPDATED INFORMATION ON THE POTENTIAL FOR FROST TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST POSES A DANGER TO COLD-
SENSITIVE PLANTS. SUCH PLANTS MAY BE DAMAGED IF LEFT UNPROTECTED.

&&

$$

JS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at May 31, 11:52 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 31, 11:52 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1152 AM CDT SUN MAY 31 2015

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 310 AM CDT SUN MAY 31 2015

DRY WEATHER WITH MODERATING TEMPERATURES THE NEXT SEVERAL DAYS.

A BROAD BAND OF WESTERLIES WL PERSIST ACRS NOAM DURING THE FCST
PERIOD. THE STRONGEST BRANCH OF THE FLOW WL REMAIN ACRS CANADA. A
WEAKER SRN BRANCH ACRS THE CONUS IS EXPECTED TO AMPLIFY TO THE
POINT OF BECOMING BLOCKY...WITH TROFS EXPECTED TO BE LOCATED NR
THE WEST COAST AND OVER THE SERN CONUS...WITH A RIDGE IN BETWEEN.

TEMPS WL START OUT WELL BELOW NORMAL...WARM BACK TO NR OR A
LITTLE ABV NORMAL BY THE MIDDLE OF THE WORK WEEK...THEN REMAIN
THERE FOR THE REST OF THE FCST. SEVERAL DAYS OF DRY WX ARE
EXPECTED AS THE AREA REMAINS UNDER THE INFLUENCE OF A COOL BUT
MODIFYING CANADIAN AIR MASS. THE CHC FOR RAIN WL RETURN LATER IN
THE PERIOD...THOUGH THE TIMING IS UNCERTAIN. THE TREND TOWARD A
BLOCKY PATTERN ALSO RAISES QUESTIONS ABOUT WHETHER WE WL HEAD BACK
INTO A WET PATTERN DURING THE LATTER PART OF THE PERIOD...OR
WHETHER THE BULK OF THE PCPN WL HOLD TO OUR WEST.
&&

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 310 AM CDT SUN MAY 31 2015

A QUIET SHORT-TERM PERIOD IS EXPECTED...WITH THE ONLY REAL ITEM OF
CONCERN THE POTENTIAL FOR FROST/FREEZE CONDITIONS. AS
EXPECTED...THE TYPICAL COLD SPOTS IN THE N WERE DROPPING TO NR OR
BLO FZG EARLY THIS MORNING. WINDS WERE HOLDING UP ACRS THE REST OF
THE AREA...THOUGH A FEW LOCATIONS HAVE LOST THE WIND SO WL
PROBABLY HAVE AT LEAST PATCHY FROST FM C-NE WI. WL LEAVE
CURRENT HEADLINES INTACT.

ALTHOUGH THE AIR MASS WL BE MODERATING...A WEAKER SFC PRESSURE
GRADIENT WL RESULT IN LESS WIND TNGT. SO THE POTENTIAL IS THERE
FOR ANOTHER ROUND OF FROST/FREEZE CONDITIONS. THE NEGATIVE FOR
THAT TNGT IS AREA OF HIGH/MIDDLE CLDS THAT WL BE SHIFTG THROUGH
THE RGN. THEY SHOULD BE DISSIPATING...BUT GIVEN THE SHORT NIGHTS
IT WON/T TAKE MUCH CLOUDINESS TO PREVENT A FROST/FREEZE. WITH
CURRENT HEADLINES OUT UNTIL MID-MORNING ANYWAY...WL HOLD OFF
ISSUING ANYTHING FOR TNGT AND ALLOW DAY SHIFT TO CONT TO MONITOR
THE CLDS ON STLT.

OTHERWISE...STAYED CLOSE TO BLEND OF GUIDANCE PRODUCTS FOR
TEMPS.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 310 AM CDT SUN MAY 31 2015

MAIN ISSUE IN THE EXTENDED PERIOD WL BE TRYING TO DETERMINE WHEN
TO INTRODUCE PCPN BACK INTO THE FCST AS THE MODELS CONT TO FLIP-
FLOP ON POSSIBLE SCENARIOS. TEMPS ARE EXPECTED TO START OUT NEAR
NORMAL ON TUE AND SLOWLY WARM TO ABOVE NORMAL LEVELS FROM MID-WEEK
ONWARD.

HI PRES TO REMAIN ANCHORED FROM THE WRN GREAT LAKES NEWD INTO SE
CANADA MON NGT...PROVIDING FOR MOSTLY CLEAR SKIES AND LIGHT WINDS.
8H TEMPS ARE FCST TO HAVE RISEN TO AROUND +8C BY 12Z TUE...THUS
DESPITE FAVORABLE RADIATIONAL COOLING CONDITIONS...MIN TEMPS WL
NOT BE AS COOL AS PREVIOUS NGTS. DID LWR VALUES A COUPLE OF DEGS
FROM THE PREVIOUS FCST AND THIS WOULD SEND TEMPS DOWN INTO THE MID
TO UPR 30S NORTH...UPR 30S TO LWR 40S SOUTH. WL NEED TO ADD MORE
FROST TO THE FCST AND ITS NOT OUT OF THE REALM OF POSSIBILITY THAT
ANOTHER FROST HEADLINE WL BE NEEDED NORTH.

THE SFC HI SLIPS A BIT TO THE EAST ON TUE...BUT IS STILL THE MAIN
WEATHER FEATURE IMPACTING NE WI. IN ADDITION TO THE SFC HI...
MODELS BRING AN UPR RDG TOWARD THE WRN GREAT LAKES BY TUE
AFTERNOON. THIS TRANSLATES TO ANOTHER SUNNY DAY ACROSS THE REGION
WITH PERSISTENT WEAK WAA RAISING 8H TEMPS INTO THE +10 TO +12C
RANGE. THIS SHOULD ADD 3 TO 5 DEGS TO THE MAX TEMPS FROM MON WITH
LWR TO MID 60S NEAR LAKE MI...UPR 60S TO LWR 70S ELSEWHERE.

THE WAA PATTERN BEGINS TO INCREASE ACROSS WI TUE NGT AS THE SFC HI
HEADS TOWARD THE NEW ENGLAND STATES AND THE UPR RDG SLIDES TOWARD
THE ERN GREAT LAKES. ATTENTION BECOMES FOCUSED TOWARD THE
NRN/CNTRL PLAINS INTO THE UPR MS VALLEY WHERE A SFC LOW...CDFNT
AND SHORTWAVE TROF TO BE CO-LOCATED. THE LOW-LEVEL JET IS AIMED AT
THE SAME LOCATION...THUS EXPECT SHWRS/TSTMS TO DEVELOP WELL TO OUR
WEST. WE COULD START TO SEE SOME HI CLOUDS ARRIVE FROM THIS PCPN
AND THIS WOULD HELP TO PREVENT TEMPS FROM FALLING TOO FAR. LOOK
FOR READINGS TO GENERALLY RANGE FROM THE MID TO UPR 40S.

A BLOCKY PATTERN ALOFT OVER THE ERN THIRD OF THE CONUS WL LEAD TO
A SLOW EWD MOVEMENT OF THE SFC LOW/CDFNT HEADED INTO WED. THE
SHORTWAVE TROF APPEARS TO WEAKEN AS IT MOVES TOWARD WI...THUS NOT
MUCH FORCING HELP FROM THIS FEATURE. PREFER TO KEEP ANY PCPN TO
OUR WEST THRU THE DAY AND RAISE MAX TEMPS A BIT DUE TO SOME MIXED
SUNSHINE HANGING ON LONGER. READINGS SHOULD RANGE FROM THE UPR 60S
LAKESIDE...TO THE MID TO UPR 70S ELSEWHERE.

ALL THE LONG-TERM MODELS HAVE SLOWED THE EWD ADVANCE OF PCPN
TOWARD NE WI THRU THU...EVEN THE GEM WHICH 24 HOURS AGO HAD
BROUGHT MEASURABLE PCPN INTO THE FCST AREA AS EARLY AS TUE NGT.
CANNOT RULE OUT A FEW SHWRS OR TSTMS MOVING TOWARD THE AREA WED
NGT OR THU AS INDIVIDUAL SHORTWAVES RISE NE ON THE WRN FLANK OF
THE UPR RDG SITUATED TO OUR EAST. HAVE REDUCED POPS ACROSS THE
BOARD FOR BOTH WED NGT/THU TO SLGT CHCS FOR NOW. TEMPS WL CONT TO
WARM A COUPLE OF DEGS FROM THE PREVIOUS DAY WITH MAXS ON THU
AROUND 70 DEGS NEAR LAKE MI...MID 70S TO AROUND 80S DEGS
ELSEWHERE.

IT NOW APPEARS THAT THE ERN CONUS BLOCKING PATTERN BREAKS DOWN
ENUF TO FINALLY ALLOW THE CDFNT TO PUSH INTO THE WRN GREAT
LAKES...ACCOMPANIED BY A WEAK SHORTWAVE TROF THU NGT INTO FRI.
MOISTURE AVAILABILITY WL NOT BE A PROBLEM WITH DEW POINTS EXPECTED
TO BE IN THE UPR 50S TO LWR 60S. HAVE FOLLOWED THE MODEL CONSENSUS
WHICH BRINGS CHC POPS TO THE ENTIRE FCST AREA DURING THIS PERIOD.
MORE CLOUDS ALONG WITH THE PCPN CHCS WL LIMIT DIURNAL WARMING ON
FRI WITH MAX TEMPS IN THE LWR 70S ALONG LAKE MI...LWR TO MID 70S
NORTH AND MID TO UPR 70S SOUTH.

THE CDFNT IS PROGGED TO SLIDE TO OUR SOUTH BY THE END OF THE WEEK
WITH PCPN CHCS GRADUALLY DIMINISHING FROM NORTH TO SOUTH BY NEXT
SAT. EXACT TIMING THIS FAR OUT IS QUITE DIFFICULT...SO WL NOT GET
CUTE WITH THE POP WORKING JUST YET. A WIND SHIFT TO THE N-NE
BEHIND THE FNT FRI NGT...E-NE ON SAT WL PULL SLIGHTLY COOLER AIR
INTO THE REGION. MAX TEMPS ON SAT TO RANGE FROM THE UPR 60S
LAKESIDE...MID 70S FOR PARTS OF CNTRL WI.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1147 AM CDT SUN MAY 31 2015

VFR CONDITIONS SHOULD PREVAIL THROUGH MONDAY AFTERNOON. THERE WILL
BE A SCATTERED AND SOMETIMES BROKEN DECK BETWEEN 3500 AND 5000
FEET THIS AFTERNOON FROM GREEN BAY AND THE FOX VALLEY INTO PORTIONS
OF CENTRAL AND NORTH-CENTRAL WISCONSIN. GUSTS TO AROUND 20 KNOTS
SHOULD BE EXPECTED THROUGH LATE AFTERNOON. GUSTS TO AROUND 15
KNOTS CAN BE EXPECTED LATE MONDAY MORNING.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......KALLAS
AVIATION.......ECKBERG
Hazardous weather outlook, May 31, 3:38 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
338 AM CDT SUN MAY 31 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
338 AM CDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST ARE POSSIBLE AGAIN TONIGHT ACROSS NORTHERN
WISCONSIN AS TEMPERATURES DROP INTO THE LOWER TO MIDDLE 30S. A
FROST ADVISORY MAY BECOME NECESSARY. GARDENERS WISHING TO ENSURE
THAT NO DAMAGE OCCURS TO SENSITIVE PLANTS SHOULD PROTECT THEM
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PATCHY OR AREAS OF FROST ARE ALSO POSSIBLE MONDAY NIGHT AS
TEMPERATURES FALL INTO THE MIDDLE TO UPPER 30S.

THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT INTO
FRIDAY AS A WEAK COLD FRONT AND UPPER LEVEL DISTURBANCE PUSH
THROUGH THE REGION. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF
THESE STORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-011100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
338 AM CDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL THROUGH MOST OF THE DAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT THROUGH
FRIDAY. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS
WILL BECOME SEVERE.

SKOWRONSKI/KALLAS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:59 PM CDTFreeze WarningGRBFlorence, Forest, Marinette, Vilas17 hr

Nearby

Frost Advisories in Wisconsin, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.